Alert archive / Florida / Freeze Warnings in 2007
Freeze Warning 2, NWS Miami, FL
NWS Miami, FL issued this freeze warning at Feb 16, 2007, 11:24 AM EST for 5 counties in Florida. It took effect at Feb 16, 2007, 9:17 PM EST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2007, 11:24 AM EST (16:24 UTC)
- In effect from
- Feb 16, 2007, 9:17 PM EST
- Expired
- Feb 17, 2007, 8:00 AM EST
- In force
- 11 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 110 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.4 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1235 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMFL 161624 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1124 AM EST FRI FEB 16 2007 FLZ071-161730- /O.CAN.KMFL.FZ.A.0002.070217T0600Z-070217T1300Z/ WESTERN BROWARD- INCLUDING THE CITY OF...MICCOSUKEE INDIAN RESERVATION 1124 AM EST FRI FEB 16 2007 ...FREEZE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FREEZE WATCH. THE FREEZE WATCH FOR WESTERN BROWARD COUNTY HAS BEEN CANCELLED. HOWEVER, EVEN THOUGH TEMPERATURES ARE EXPECTED TO REMAIN ABOVE FREEZING, PATCHY FROST CAN STILL BE EXPECTED FOR PORTIONS OF WESTERN BROWARD COUNTY WITH TEMPERATURES FALLING INTO THE MID TO UPPER 30S. $$ FLZ063-066-067-070-170030- /O.UPG.KMFL.FZ.A.0002.070217T0600Z-070217T1300Z/ /O.NEW.KMFL.FZ.W.0002.070217T0800Z-070217T1300Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...IMMOKALEE 1124 AM EST FRI FEB 16 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE MOVING THROUGH THE GREAT PLAINS TOWARDS THE GULF OF MEXICO WILL LEAD TO THE COOLEST NIGHT OF THIS WINTER SEASON THUS FAR. CLEARING SKIES THIS EVENING ALONG WITH GENERALLY LIGHT WINDS LESS THAN 5 MPH LATE TONIGHT WILL ALLOW MINIMUM TEMPERATURES TO FALL TO...AND HOVER AROUND THE FREEZING MARK OVER THE NORTHERN INTERIOR ZONES OF SOUTH FLORIDA. TEMPERATURES IN GLADES COUNTY MAY SEE UP TO THREE HOURS BELOW FREEZING WITH ONE HOUR OR MORE ACROSS HENDRY...NORTHERN COLLIER...AND WESTERN PALM BEACH COUNTIES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. $$
2 follow-up statements
000 WWUS72 KMFL 170046 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 746 PM EST FRI FEB 16 2007 FLZ063-066-067-070-171300- /O.CON.KMFL.FZ.W.0002.070217T0800Z-070217T1300Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...IMMOKALEE 746 PM EST FRI FEB 16 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY... HIGH PRESSURE MOVING THROUGH THE GREAT PLAINS TOWARDS THE GULF OF MEXICO WILL LEAD TO THE COOLEST NIGHT OF THIS WINTER SEASON THUS FAR. CLEARING SKIES THIS EVENING ALONG WITH GENERALLY LIGHT WINDS LESS THAN 5 MPH LATE TONIGHT WILL ALLOW MINIMUM TEMPERATURES TO FALL TO...AND HOVER AROUND THE FREEZING MARK OVER THE NORTHERN INTERIOR ZONES OF SOUTH FLORIDA. TEMPERATURES IN GLADES COUNTY MAY SEE UP TO THREE HOURS BELOW FREEZING WITH ONE HOUR OR MORE ACROSS HENDRY...NORTHERN COLLIER...AND WESTERN PALM BEACH COUNTIES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH... VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. $$
000 WWUS72 KMFL 170217 NPWMFL URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 917 PM EST FRI FEB 16 2007 FLZ071-171300- /O.EXA.KMFL.FZ.W.0002.070217T0800Z-070217T1300Z/ WESTERN BROWARD- INCLUDING THE CITY OF...MICCOSUKEE INDIAN RESERVATION 917 PM EST FRI FEB 16 2007 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY FOR RURAL SECTIONS OF FAR WESTERN BROWARD COUNTY... CLEAR SKIES...LIGHT WINDS OVERNIGHT...AND A DRY ATMOSPHERE WILL ALLOW TEMPERATURES TO PLUMMET TO THE FREEZING MARK ACROSS RURAL SECTIONS OF FAR WESTERN BROWARD COUNTY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH... VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. $$ FLZ063-066-067-070-171300- /O.CON.KMFL.FZ.W.0002.070217T0800Z-070217T1300Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER- INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON...LA BELLE... BIG CYPRESS SEMINOLE RESERVATION...BELLE GLADE...IMMOKALEE 917 PM EST FRI FEB 16 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM EST SATURDAY... HIGH PRESSURE MOVING THROUGH THE GREAT PLAINS TOWARDS THE GULF OF MEXICO WILL LEAD TO THE COLDEST NIGHT OF THIS WINTER SEASON THUS FAR. CLEAR SKIES ALONG WITH GENERALLY LIGHT WINDS LESS THAN 5 MPH LATE TONIGHT WILL ALLOW MINIMUM TEMPERATURES TO FALL TO AROUND THE FREEZING MARK OVER THE NORTHERN INTERIOR ZONES OF SOUTH FLORIDA. TEMPERATURES IN GLADES COUNTY MAY SEE UP TO THREE HOURS BELOW FREEZING WITH ONE HOUR OR MORE ACROSS HENDRY...NORTHERN COLLIER...AND WESTERN PALM BEACH COUNTIES. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH... VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this freeze warning went out at Feb 16, 11:03 AM EST, 21 minutes earlier.
Area forecast discussion, Feb 16, 11:03 AM EST, 21 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MIAMI FL
1103 AM EST FRI FEB 16 2007
CLOUD SHIELD MOVING EASTWARD ACROSS GULF AND OVER THE FLA PENINSULA
SLOWLY SLIDING SE. MINIMAL POPS TO PERSIST TODAY AS PATCHY LIGHT
RAIN STILL POSSIBLE...BUT WITH NO SIGNIFICANT...IF ANY... ACCUMU
-LATION EXPECTED. TEMPS ONLY EXPECTED TO RAISE 10 DEGREES OR SO
KEEPING MAX TEMPS MOSTLY IN THE 60S ACROSS S FLA TODAY. CLEARING
SKIES TO SPREAD FROM N TO S ACROSS CWA THIS AFTERNOON INTO THIS
EVENING...WITH GENERALLY CLEAR SKIES TONIGHT ALL AREAS.
TONIGHT WILL BECOME COOL. HOW COOL? SEVERAL FACTORS LEAD TO THE
COOLEST NIGHT OF THE 2006-2007 WINTER SEASON BUT MAYBE NOT AS COOL
AS THOUGHTS THE PAST COUPLE OF DAYS. THE HIGH PRES MOVING THROUGH
THE GREAT PLAINS TOWARDS THE GULF ORIENTATED TOWARD THE NE...CUTTING
OFF THE FLOW FROM THE ARCTIC AIR MASS. DEW POINTS LOWER OVER S FLA
BUT VALUES IN THE 20S REMAIN OVER CENTRAL FLA. SO THE POTENTIAL FOR
TEMPS TO REALLY BOTTOM OUT HAS LESSENED. BUT CLEAR SKIES AND
GENERALLY LIGHT WINDS LESS THAN 5 MPH LATE TONIGHT...EXCEPT FOR
AREAS ALONG THE IMMEDIATE GULF/ATLC COASTS AND SE/S SHORE OF LAKE
OKEE...WILL ALLOW MIN TEMPS TONIGHT TO FALL TO...AND HOVER AROUND
...THE FREEZING MARK. GLADES COUNTY MAY SEE UP TO 3 HOURS BELOW
FREEZING TOWARD EARLY MORNING WITH 1 HOUR OR SO IN HENDRY, N
COLLIER AROUND IMMOKALEE AND W PALM BEACH WELL S/SE OF THE LAKE. THE
FREEZE IN THE LATTER AREAS QUITE MARGINAL BUT TOO CLOSE TO CALL
AT THIS TIME.
THUS...THE FREEZE WATCH WILL BECOME A FREEZE WARNING BUT THE AREAL
EXTENT HAS SHRUNK A BIT FROM PREVIOUS OUTLINE THOUGH SAME ZONES
AFFECTED.
PATCHY FROST THOUGH WILL STILL BE A CONCERN IN THE WARNING AREA AND
POINTS S THROUGH THE REMAINDER OF E COLLIER AWAY FROM THE GULF COAST
...W BROWARD AND POSSIBLY EVEN IN W MIAMI-DADE AND NE MAINLAND
MONROE.
SEE LITTLE CHANGE TO MARINE PACKAGE. CONTINUOUS NW FLOW HAS ALLOWED
GULF STREAM SEAS TO INCREASE. WINDS INCREASE THROUGH THE DAY
EXACERBATING THE SITUATION.
.PREVIOUS DISCUSSION...
MAIN WEATHER PROBLEM OF THE DAY...FREEZE OR NO FREEZE OVER
INTERIOR S. FLORIDA SATURDAY MORNING???
WELL...FIRST DAY BACK AND NOT TO MUCH CONFIDENCE IN THE MODELS
KEPT FORECAST FOR FIRST TWO PERIODS, I.E. TODAY AND TONIGHT, WITH
VERY LITTLE CHANGES.
LATEST GUIDANCE RUN (GFS, NAM), WHICH HAVE BEEN FAIRLY CONSISTENT AND
PERSISTENT ACCORDING TO PREVIOUS WX BRIEFINGS, ARE NOW SHOWING A
TREND TOWARD WARMER TEMPS FOR SAT MORNING. IN SOME AREAS UP TO 5
DEGREES WARMER. THE REASON BEHIND THIS IS, SFC HIGH IS NOW
FORECAST TO REMAIN NORTH OF THE FORECAST AREA AND MOVE INTO THE
WESTERN ATLANTIC BY SATURDAY MORNING AND SO SFC WINDS OVER S.
FLORIDA MAY NOT GO AS LIGHT AS PREVIOUSLY EXPECTED FOR SAT
MORNING. OF COURSE...NOT READY TO JUMP ON THAT, AS GUIDANCE CAN
SWAP BACK AND FORTH EVEN IN THE SHORT TERM PORTION OF THE
FORECAST. DECIDED TO KEEP THE FREEZE WATCH ALREADY IN PLACE AND
LET DAY SHIFT FORECASTERS TO FURTHER STUDY THIS SITUATION, BUT IF
WARMING TREND CONTINUES, WATCH AREA MIGHT NEED TO BE REDEFINED.
&&
.LONG TERM...ANOTHER COLD FRONT IS EXPECTED TO MOVE ACROSS SOUTH
FLORIDA SUNDAY MORNING BRINGING CLOUDY AND WINDY CONDITIONS. WILL
MENTION A FEW LIGHT SHOWERS FOR SUNDAY MORNING WITH A RAPID
CLEARING AND DRYING OUT BY SUNDAY AFTERNOON. THIS SYSTEM WILL
RESULT IN COOL TEMPS REMAINING OVER S. FLORIDA AT LEAST THROUGH
MONDAY. A GRADUAL WARMING TRENDS SHOULD BEGIN ON TUESDAY WITH
TEMPS REACHING ABOVE SEASONAL VALUES BY MID WEEK. ANOTHER FRONTAL
SYSTEM MAY AFFECT THE PENINSULA BY THE END OF NEXT WEEK AND GFSX
IS ALREADY SHOWING SCT POPS ASSOCIATED WITH THIS SYSTEM THU/FRI.
WILL JUST GO WITH A SLIGHT CHANCE FOR THIS PERIOD AND WAIT FOR
FURTHER RUNS TO CHECK FOR PERSISTENCE.
.AVIATION...AREAS OF RAIN WILL CONTINUE TO OCCASIONALLY BE
PROBLEMATIC MAINLY FOR THE EAST COAST TAFS THROUGH THE REST OF THE
NIGHT INTO FRIDAY MORNING. IN THE HEAVIEST OF RAIN, CEILINGS MAY
BRIEFLY DROP TO AROUND 1K FT AND VIS MAY DROP TO AROUND 2 MILES.
FRIDAY MORNING THE RAIN SHOULD BEGIN TO CLEAR THE AREA AND
CONDITIONS WILL IMPROVE. CONDITIONS ON FRIDAY AFTER THE RAIN CLEARS
THE AREA WILL MAINLY BE VFR ALTHOUGH CEILING AROUND 4 TO 5K FT WILL
STILL BE AROUND FOR A LARGE PART OF THE DAY.
&&
.MARINE...SEAS IN THE GULF STREAM SHOULD BUILD RAPIDLY TODAY IN
RESPONSE TO THE NORTHWEST FLOW. SMALL CRAFT ADVISORY WILL REMAIN
IN EFFECT AT LEAST THROUGH TONIGHT. ON SUNDAY THERE SHOULD BE A
FURTHER INCREASE IN THE NORTHERLY FLOW AFTER THE FRONTAL PASSAGE
AND THIS WILL RESULT IN HAZARDOUS CONDITIONS OVER BOTH THE
ATLANTIC AND THE GULF OF MEX WATERS. WAVEWATCH MODEL IS
ADVERTISING LARGE SWELLS (WELL, ONLY UP TO 8 SEC) OVER THE GULF OF
MEX WATERS FOR SUNDAY. WILL INDICATE SOME SWELL FROM NW, HOWEVER,
WILL DEFINITELY NOT GO AS HIGH AS WAVEWATCH AS THIS WILL BE A SHORT
DURATION EVENT, NEVERTHELESS, COMBINED SEAS COULD REACH UP TO 7
FEET SUNDAY.
&&
.FIRE WEATHER...DRY AIR WILL MOVE RIGHT IN OVER MOST OF SOUTH
FLORIDA SATURDAY AND THIS WILL RESULT IN RH VALUES BEING AT OR
BELOW 35% FOR MORE THAN FOUR CONSECUTIVE HOURS OVER MOST OF OF
SOUTH FLORIDA SATURDAY. SIMILAR CONDITIONS COULD BE EXPECTED
SUNDAY AFTERNOON AFTER THE SECOND FRONT MOVES THROUGH SOUTH
FLORIDA.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 66 41 66 46 / 10 - - 10
FORT LAUDERDALE 68 45 67 50 / 20 - - 10
MIAMI 69 44 68 50 / 20 - - 10
NAPLES 64 44 64 50 / 10 - - 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-FLZ069-FLZ070-
FLZ071-FLZ072-FLZ073-FLZ074-FLZ075.
FREEZE WARNING FROM LATE TONIGHT THROUGH SATURDAY MORNING
FOR FLZ063-FLZ066-FLZ067-FLZ070.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 AM EST SATURDAY
FOR AMZ650-AMZ651-AMZ670-AMZ671.
GM...NONE.
&&
LONG TERM...47/RHG
AVIATION...04/ATHazardous weather outlook, Feb 16, 5:17 AM EST, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 517 AM EST FRI FEB 16 2007 FLZ063-066>075-162145- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 517 AM EST FRI FEB 16 2007 ...FREEZE WATCH LATE FRI NIGHT THROUGH SAT MORNING PORTIONS OF INTERIOR SOUTH FL... ...SMALL CRAFT ADVISORY IN EFFECT FOR GULF STREAM WATERS INTO SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT TEMPERATURES: TEMPERATURES IN THE MID TO UPPER 40S WILL BE FELT ACROSS PORTIONS OF GLADES AND HENDRY COUNTIES THIS FRIDAY MORNING, BUT TEMPERATURES ARE EXPECTED TO WARM AS THE MORNING PROGRESSES. A COOLER AND DRIER AIRMASS WILL MOVE IN DURING THE DAY TODAY. THIS COOLER AND DRIER AIR ALONG WITH CLEAR SKIES OVERNIGHT WILL SET UP FOR EXCELLENT RADIATIONAL COOLING TONIGHT. LOW TEMPERATURES SATURDAY MORNING OF AROUND 30 TO THE LOW 30S ARE EXPECTED IN GLADES, HENDRY, INTERIOR COLLIER, WESTERN PALM BEACH, AND WESTERN BROWARD COUNTIES, THEREFORE A FREEZE WATCH HAS BEEN ISSUED FOR THIS AREA FROM LATE FRIDAY NIGHT INTO SATURDAY MORNING. LOW TEMPERATURES RANGING FROM THE MID 30S TO MID 40S WILL BE FELT ACROSS THE REST OF SOUTH FLORIDA. WAVES: WAVES OF UP TO 10 FEET ARE POSSIBLE IN PORTIONS OF THE GULF STREAM TODAY AS NORTHWEST WINDS OF 15 TO 20 KNOTS BLOW ACROSS THE COASTAL WATERS. WAVES ARE EXPECTED TO BEGIN TO SUBSIDE DURING SATURDAY MORNING AS THE NORTHWEST WINDS WEAKEN. A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE GULF STREAM WATERS INTO SATURDAY MORNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LOW TEMPERATURES SUNDAY MORNING ARE FORECAST TO FALL INTO THE MID 40S ESPECIALLY ACROSS INTERIOR SECTIONS OF SOUTH FLORIDA. SEAS ARE EXPECTED TO DECREASE TO 4 TO 6 FEET SATURDAY AND SUNDAY, BUT MAY INCREASE TO OVER 7 FEET AGAIN BY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 6:12 PM EST | Red Flag Warning | MFL | Broward, Miami-Dade, Palm Beach | 25 hr |
Nearby
Freeze Warnings in Florida, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.